# SDR USAA2009091192490

- Difficulty date: July 26, 2009
- Submitted: September 12, 2009
- Operation: Air carrier
- Aircraft: N454UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24996
- Aircraft time: 50,749 hours, 33,523 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 6545855117
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - Q6 - MAJOR REPAIR - LEVEL 2 GALVANIC CORROSION ON ANGLE SILL CHORD OF FLOOR SUPPORT AT AFT RIGHT SERVICE DOOR BETWEEN BS 907 TO BS 1006, S17R.  REPLACED ANGLE SILL CHORD OF FLOOR SUPPORT AT AFT RIGHT SERVICE DOOR BETWEEN BS 907 TO BS 1006, S17R IAW B737 SRM 51-10-02.
